# SDR IXXA96130

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO CLT, AIRCRAFT EXPERIENCED A SIGNIFICANT VIBRATION WITH FLAP 23 SELECTED.  MAINTENANCE INSPECTED THE AIRCRAFT FLIGHT CONTROL SYSTEMS, LANDING GEAR SYSTEMS, WINGS, AND FUSELAGE WITH NO CAUSE FOUND.  A SUBSEQUENT TEST FLIGHT WAS ACCOMPLOSHED WITH NO FINDINGS OR PROBLEMS REPORTED.  THE AIRCRAFT RETURNED TO SERVICE.  (M)
